# SDR SIMA20120519017

- Difficulty date: May 19, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,596 hours, 14,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 333 IS CORRODED ON THE UPPER SURFACE AROUND A NUT PLATE HOLE APPROX 1 FT INBD OF THE SERVICE DOOR CUTOUT.  REPAIRED FLOORBEAM IAW EO CR-53MR-283.
